Schurz, Henri. "General theorems for numerical approximation of stochastic processes on the Hilbert space .." ETNA. Electronic Transactions on Numerical Analysis [electronic only] 16 (2003): 50-69. <http://eudml.org/doc/123212>.
@article{Schurz2003, author = {Schurz, Henri}, journal = {ETNA. Electronic Transactions on Numerical Analysis [electronic only]}, keywords = {stochastic-numerical approximation; stochastic Lax-theorem; ordinary stochastic differential equations; drift-implicit Euler methods; balanced implicit methods; Hilbert space; stochastic processes; systems}, language = {eng}, pages = {50-69}, publisher = {Kent State University, Department of Mathematics and Computer Science}, title = {General theorems for numerical approximation of stochastic processes on the Hilbert space .}, url = {http://eudml.org/doc/123212}, volume = {16}, year = {2003}, }
TY - JOUR AU - Schurz, Henri TI - General theorems for numerical approximation of stochastic processes on the Hilbert space . JO - ETNA. Electronic Transactions on Numerical Analysis [electronic only] PY - 2003 PB - Kent State University, Department of Mathematics and Computer Science VL - 16 SP - 50 EP - 69 LA - eng KW - stochastic-numerical approximation; stochastic Lax-theorem; ordinary stochastic differential equations; drift-implicit Euler methods; balanced implicit methods; Hilbert space; stochastic processes; systems UR - http://eudml.org/doc/123212 ER -